Sh:828

Bib entry
@article{Sh:828,
 author = {Kellner, Jakob and Shelah, Saharon},
 title = {{Preserving preservation}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {70},
 number = {3},
 year = {2005},
 pages = {914--945},
 issn = {0022-4812},
 mrnumber = {2155272},
 mrreviewer = {Juris Stepr\=ans},
 mrclass = {03E40 (03E17)},
 doi = {10.2178/jsl/1122038920},
 note = {\href{https://arxiv.org/abs/math/0405081}{arXiv: math/0405081}},
 arxiv_number = {math/0405081}
}